# SDR SWIA202156980

- Difficulty date: March 19, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 41,287 hours, 35,007 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Out Of Limits
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED UPPER BOLT AND ASSOCIATED HARDWARE ON INBD RH FLIGHT SPOILER PCU (NAS6306U21D)     FILED CLOSED     REPLACED UPPER BOLT, ANTI-ROTATION DEVICE, BUSINGS AND CSTL NUT ON INBD RH FLIGHT SPOILER PCU (NAS6306U21D) IN ATTEMPT TO FIX OUT OF LIMITS FLIGHT SPOILER BACKLASH. FAILED FLIGHT SPOILER BACKLASH AFTER NEW HARDWARE, SEE ORIGINAL BACKASH TASK CARD FOR CONTINUATION (CP 22402440-1).
